Volume 13, Number 5, December 2008 (Special Issue)

Table of Contents

Articles

ON ITERATIVE METHODS FOR QUASI-VARIATIONAL INCLUSION PROBLEMS IN HILBERT SPACES PDF
Shih-sen Chang, Yeol Je Cho, Xiaolong Qin 719-729
A NOTE ON COMPLEMENTARITY PROBLEMS FOR MULTIVALUED MONOTONE OPERATORS IN BANACH SPACES PDF
Weiping Guo 731-735
A KKM PRINCIPLE AND EPSILON-FIXED POINT THEOREMS IN EPSILON-HYPERCONVEX METRIC SPACES PDF
Hui-Li Zhang 737-744
CONVERGENCE THEOREMS FOR RANDOM FIXED POINTS OF NON-SELF ASYMPTOTICALLY NONEXPANSIVE RANDOM MAPPINGS PDF
Li Yao, Xing-Wei Zhou 745-755
APPROXIMATION OF RANDOM COMMON FIXED POINTS FOR FINITE FAMILIES OF NONSELF ASYMPTOTICALLY NONEXPANSIVE RANDOM OPERATORS PDF
Si-Sheng Yao 757-766
ON CONVERGENCE THEOREMS OF ITERATIVE SEQUENCES WITH ERRORS FOR ASYMPTOTICALLY NONEXPANSIVE MAPPINGS PDF
L. Yang, Jong Kyu Kim 767-744
ITERATIVE APPROXIMATION OF COMMON FIXED POINTS FOR TWO NONEXPANSIVE NON-SELF MAPPINGS PDF
Yan Hao 775-780
THREE-STEP PROJECTION METHODS AND ITERATIVE APPROXIMATION FOR A CLASS OF SYSTEMS OF VARIATIONAL INEQUALITIES PDF
Chang He 781-787
VARIATIONAL INEQUALITIES AND COMPLEMENTARITY PROBLEM FOR PM-MAPS PDF
Jian Lou, Wen-liang Zhang, Zhen He 789-798
VISCOSITY APPROXIMATIONS FOR COMMON FIXED POINTS OF ASYMPTOTICALLY NONEXPANSIVE SEMIGROUPS PDF
Jianhua Huang, Lin Wang 799-810
VISCOSITY APPROXIMATION METHODS FOR A FAMILY OF LIPSCHITZ PSEUDOCONTRACTIVE MAPPINGS IN BANACH SPACES PDF
Li Wei, Rui-Lin Tan, Hai-yun Zhou 811-815
ON THE STABILITY OF ITERATIVE APPROXIMATIONS OF INVERSE-STRONGLY MONOTONE MAPPING PDF
Wei Xu, Yuanheng Wang 817-829
CONVERGENCE OF A DOUBLE-SEQUENCE RANDOM ITERATION SCHEMES TO A RANDOM FIXED POINT PDF
Yi-Xin Wen 831-839
WEAK CONVERGENCE OF PERTURBED MANN ITERATION FOR ASYMPTOTICALLY NONEXPANSIVE MAPPINGS PDF
Meijuan Shang, Xiaolong Qin 841-851
COMPOSITE IMPLICIT ITERATION FOR COMMON FIXED POINTS OF STRICT PSEUDOCONTRACTIVE MAPPINGS PDF
Dongxing Wang, Yongfu Su, Suhong Li 853-860
A CONDITION FOR A BANACH SPACE TO BE A HILBERT SPACE PDF
Zhibin Hou, Hui Tong, Lijuan Zhang 861-863
NEW IMPLICIT ITERATIVE PROCESS WITH ERRORS FOR A FINITE FAMILY OF NONEXPANSIVE MAPPINGS PDF
Feng Gu 865-875


ISSN: 1229-1595 (Print), 2466-0973 (Online)